Sudafed Mucus Relief Day and Night Capsules 16 Capsules
Sudafed Mucus Relief Day and Night Capsules 16 Capsules

Sudafed Mucus Relief Day and Night Capsules 16 Capsules

£4.99
Tax included
Quantity

  • FREE standard UK delivery on all orders over £40 -
NHS Prescriptions are delivered FREE with standard delivery FREE standard UK delivery on all orders over £40 - NHS Prescriptions are delivered FREE with standard delivery
  • Formulated with Phenylephrine Hydrochloride, Caffeine and Paracetamol
  • Provides relief of various symptoms of colds and flu, including stuffy noses, headache, sore throat, fever, aches and pains
  • Suitable for the elderly, adults and children below 12 years

Description: Sudafed Mucus Relief Day and Night Capsules are formulated with Phenylephrine Hydrochloride, Caffeine and Paracetamol. The ingredients in capsules help to relieve various symptoms of colds and flu, including stuffy noses, headache, sore throat, fever, aches and pains. Day capsules in pack relieve tiredness and drowsiness.

Usage Directions:

  • Day time: take 2 red / yellow day capsules every 4 to 6 hours, up to 3 times a day
  • Night time: take 2 dark blue / light blue night capsules at night
  • Leave at least 4 hours between doses
  • Avoid consuming more than 6 day capsules and2 night capsules in a day

Side Effects and Precautions:

  • Allergic reactions such as skin rash may be seen
  • Other side effects like nausea, difficulty in sleeping or tingling and coolness of the skin may occur

Ingredients:

  • Day capsule active ingredients per capsule: Paracetamol 500mg, Caffeine 25mg and Phenylephrine Hydrochloride 6.1mg per capsule
  • Day Capsules other ingredients: Maize Starch, Croscarmellose Sodium, Sodium Laurilsulfate, Magnesium Stearate and Talc, capsule shell is made of Gelatin that contains the colours Quinoline Yellow (E104), Titanium Dioxide (E171), Patent Blue V (E131) and Erythrosine (E127)
  • Night capsule active ingredients per capsule: Paracetamol 500mg and Phenylephrine Hydrochloride 6.1mg
  • Night capsules other ingredients: Maize Starch, Croscarmellose Sodium, Sodium Laurilsulfate, Magnesium Stearate and Talc, whereas capsule shell is made of Gelatin and contains the colours Titanium Dioxide (E171), Erythrosine (E127) and Indigo Carmine (E132).

Each Pack Contains: 16 X Sudafed Mucus Relief Day and Night Capsules

Storage:

  • Store the capsules at a safe distance from the sight and reach of children
  • Keep in outer package to protect from light
Sudafed
3806460

Reviews

Write your review

Sudafed Mucus Relief Day and Night Capsules 16 Capsules

  • Formulated with Phenylephrine Hydrochloride, Caffeine and Paracetamol
  • Provides relief of various symptoms of colds and flu, including stuffy noses, headache, sore throat, fever, aches and pains
  • Suitable for the elderly, adults and children below 12 years

Write your review